Chi-Kwong Li
Chi-Kwong Li
Ferguson Professor of Mathematics, The College of William and Mary
Verified email at wm.edu - Homepage
Title
Cited by
Cited by
Year
Handbook of linear algebra
L Hogben
CRC press, 2006
7212006
Geometric means
T Ando, CK Li, R Mathias
Linear algebra and its applications 385, 305-334, 2004
3262004
Linear preserver problems: A brief introduction and some special techniques
CK Li, NK Tsing
Linear Algebra Appl 162 (164), 217-235, 1992
3181992
Linear preserver problems
CK Li, S Pierce
The American Mathematical Monthly 108 (7), 591-605, 2001
2882001
A survey of linear preserver problems
S Pierce, MH Lim, R Loewy, CK Li, NK Tsing, B McDonald, L Beasley
Linear and Multilinear Algebra 33 (1-2), 1-129, 1992
2551992
Convergence properties of preconditioned Hermitian and skew-Hermitian splitting methods for non-Hermitian positive semidefinite matrices
ZZ Bai, G Golub, CK Li
Mathematics of computation 76 (257), 287-298, 2007
1812007
Optimal parameter in Hermitian and skew-Hermitian splitting method for certain two-by-two block matrices
ZZ Bai, GH Golub, CK Li
SIAM Journal on Scientific Computing 28 (2), 583-603, 2006
1762006
Applications of Perron–Frobenius theory to population dynamics
CK Li, H Schneider
Journal of mathematical biology 44 (5), 450-462, 2002
1612002
Numerical range of matrix polynomials
CK Li, L Rodman
SIAM Journal on Matrix Analysis and Applications 15 (4), 1256-1265, 1994
1461994
A note on convex stochastic dominance
WK Wong, CK Li
Economics Letters 62 (3), 293-300, 1999
1341999
Some general techniques on linear preserver problems
A Guterman, CK Li, P Šemrl
Linear Algebra and its Applications 315 (1-3), 61-81, 2000
1202000
C-numerical ranges and C-numerical radii
CK Li
Linear and Multilinear Algebra 37 (1-3), 51-82, 1994
1081994
Extension of stochastic dominance theory to random variables
CK Li, WK Wong
RAIRO-Operations Research-Recherche Opérationnelle 33 (4), 509-524, 1999
961999
Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations
CK Li, NS Sze
Proceedings of the American Mathematical Society 136 (9), 3013-3023, 2008
832008
The generalized spectral radius, numerical radius and spectral norm
CK Li, TY Tam, NK Tsing
Linear and Multilinear Algebra 16 (1-4), 215-237, 1984
761984
Eigenvalues, singular values, and Littlewood-Richardson coefficients
S Fomin, W Fulton, CK Li, YT Poon
American Journal of Mathematics 127 (1), 101-127, 2005
722005
A note on extreme correlation matrices
CK Li, BS Tam
SIAM Journal on Matrix Analysis and Applications 15 (3), 903-908, 1994
701994
Convexity of the joint numerical range
CK Li, YT Poon
SIAM Journal on Matrix Analysis and Applications 21 (2), 668-678, 2000
682000
Extremal characterizations of the Schur complement and resulting inequalities
CK Li, R Mathias
SIAM Review 42 (2), 233-246, 2000
682000
Condition for the higher rank numerical range to be non-empty
CK Li, YT Poon, NS Sze
Linear and Multilinear Algebra 57 (4), 365-368, 2009
662009
The system can't perform the operation now. Try again later.
Articles 1–20